MathSciNet Relay Station
MathSciNet bibliographic data
MR400422 (53 #4256) 60J60 (58G99 60B10)
Jørgensen, Erik The central limit problem for geodesic random walks. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 32 (1975), 1–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement